# SDR FDEA202407050938

- Difficulty date: July 5, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N878FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40684
- Aircraft time: 23,914 hours, 4,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  878     33-50  6402     05JUL24 05:55 MEM  FACT  POST-FLT INSP, R-1 DOOR EXTERIOR EMERGENCY LIGHT INOP.       RE-LAMPED, REF B777 AMM: 33-51-04-2. EMERGENCY LT'S EST SATIS, ITEM OK FOR SVC.
